Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46729
DC FieldValueLanguage
dc.contributor.authorDarwish, Mohamed Abdallaen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2018-11-23T07:31:25Z-
dc.date.available2018-11-23T07:31:25Z-
dc.date.issued2014en_US
dc.identifier.issn0096-3003en_US
dc.identifier.urihttp://hdl.handle.net/10553/46729-
dc.description.abstractIn this paper, we study the existence of solutions for a nonlinear Erdélyi–Kober fractional quadratic integral equations with linear modification of the argument. The main tool used in our considerations is the technique associated to measures of noncompactness. We compare our results with the ones obtained in recent papers. Finally, we present some examples illustrating our results.en_US
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.sourceApplied Mathematics and Computation [ISSN 0096-3003], v. 238, p. 30-42en_US
dc.subject12 Matemáticasen_US
dc.subject.otherDarbo fixed point theoremen_US
dc.subject.otherErdélyi-Kober fractional integralen_US
dc.subject.otherLinear modification of the argumenten_US
dc.subject.otherMeasure of noncompactnessen_US
dc.subject.otherQuadratic integral equationen_US
dc.titleOn Erdélyi-Kober type quadratic integral equation with linear modification of the argumenten_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.amc.2014.04.002
dc.identifier.scopus84899495957-
dc.identifier.isi000336522400005-
dc.contributor.authorscopusid23149136600-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1873-5649-
dc.description.lastpage42-
dc.description.firstpage30-
dc.relation.volume238-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid137089
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Darwish, MA
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateJulio 2014
dc.identifier.ulpgces
dc.description.sjr0,976
dc.description.jcr1,551
dc.description.sjrqQ1
dc.description.jcrqQ1
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

12
checked on Aug 7, 2022

WEB OF SCIENCETM
Citations

12
checked on Aug 7, 2022

Page view(s)

17
checked on Aug 6, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.